# SDR DALA2015051103253

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT ANGLE TO ATTACH INTERNAL VERTICAL STABILIZER BETWEEN FS 1458-1486, LONGERON 1R-2R.   ANGLE WAS REMOVED, FABRICATED AND INSTALLED IAW SRM 51-30-02 AND  51-30-05.  LP 1942008.
